# SDR CA071018004

- Difficulty date: October 15, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Aircraft: N57RF
- Make and model: Dhav DHC6300
- Aircraft serial: 688
- Engine: Pwa PT6A27
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Adapter
- Part number: C6FSM181421
- Condition: Misinstalled
- Part time: 18,455 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN)   WHILE REMOVING ATTACHMENT ADAPTER P/N C6FSM1814-21, IT WAS NOTED THAT THE RIVETS INSTALLED IN THE VERTICAL WEBS TO ADAPTER WERE THE INCORRECT TYPE. THE RIVETS REMOVED FROM THIS ADAPTER PLATE WERE A.D. RIVETS. THE CORRECT RIVET WOULD HAVE BEEN D.D.  ADAPTER SHOWS SIGNS OF FRETTING CORROSION CAUSED BY SLIGHT MOVEMENT.
